# SDR MALA975895

- Difficulty date: January 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N107XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A107
- System (JASC): 2120 · Air Distribution System
- Part: Air Distribution
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT AT 17,000, THE CREW SMELLED BURNING WIRE, NO SMOKE VISIBLE.  CREW RAN QRH AND FOUND CIRCUIT BREAKERS L2, RH TAIL PIPE HOT DETECTION AND L8, EMERGENCY LIGHT CONTROL WERE OPEN.  AIRCRAFT RETURNED TO DTW.  MAINTENANCE REMOVED ACCESS PANEL BENEATH BREAKERS AND FOUND NO EVIDENCE OF BURNT WIRES, RESET BREAKERS.  ALL CHECKS GOOD.
